Hey there! Sign in to join this conversationNew here? Join for free

Brown discharge while on cerazette Watch

    • #1
    • Thread Starter
    #1

    I have been on cerazette for the past 3 months. While on it I have experienced absoulty no periods. I have just stared the 4th packet about 2 weeks ago. I realised last weekend that I had taken the wrong pill (took a Wednesday pill on a Saturday and a Thursday pill on the Sunday) it is now Tuesday I have dark brown discharge but only slightly and it’s not constant! I am just slightly worried as to what it could be?

    Thank you for your help in advance!
    • #2
    #2

    Could it be your period? The reason why it isn't like your normal period (colour, flow, consistency) could be because you have been taking the pill. You should make an appointment with your GP just to be on the safe side.
    • TSR Support Team
    Offline

    20
    ReputationRep:
    (Original post by Anonymous)
    I have been on cerazette for the past 3 months. While on it I have experienced absoulty no periods. I have just stared the 4th packet about 2 weeks ago. I realised last weekend that I had taken the wrong pill (took a Wednesday pill on a Saturday and a Thursday pill on the Sunday) it is now Tuesday I have dark brown discharge but only slightly and it’s not constant! I am just slightly worried as to what it could be?

    Thank you for your help in advance!
    Brown discharge is almost certainly old blood. If you've ever had a nosebleed or put a plaster on a cut you've probably noticed that the blood turns a more brown colour over time. Since the blood in there isn't fully closed off like the stuff in your veins it can turn a bit brown over time, especially with a slow flow.

    Cerazette can mess with periods and can also cause spotting. That can include bouts of spotting or bleeding with older blood. I expect you're experiencing spotting right now.
    I would bring it up at your next pill check or with a pharmacist just to set your mind at ease a bit. If you get really worried or things get stranger before your next check you might like to call your surgery and ask to speak with a nurse or doctor about it.

    Sounds totally normal to me though

    Oh and you might also like to get some pantie liners. They're a lot thinner than normal sanitary towels so for spotting it can be a much more comfortable option since you don't need all that extra absorbance from the thicker pads. You get them in the same place as sanitary towels/ tampons.
    Offline

    0
    ReputationRep:
    Thank you very much!
    Posted on the TSR App. Download from Apple or Google Play
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 10, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.